# SDR HAIHEEA9400

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 2120 · Air Distribution System
- Part: Controller
- Part number: 212073927003
- Condition: Failed
- Location: Air Distribution
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR DISTRIBUTION SERVO CONTROLLER  INTERMITTENT AND STOPS BROKEN.
